# SDR USAA2010010890051

- Difficulty date: January 7, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 4,997 hours, 1,659 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240005
- Part serial: FR2583
- Condition: Low Pressure
- Location: L2 Door
- Part time: 4,997 hours, 1,659 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1433 - CLT - EES - DURING TAXI OUT F/A REPORTED CIDS PANEL INDICATION OF L2 DOOR PRESSURE LOW.  MAINTENANCE SERVICED L2 DOOR ASSIST BOTTLE PRESSURE TO SERVICEABLE RANGE PER AIRBUS MAINTENANCE MANUAL 52-22-00-003.
